Artículo

Sawyer estimates of mixed type for operators associated to a critical radius function

Berra, Fabio Martín Icon; Pradolini, Gladis Guadalupe Icon; Quijano, Pablo Icon

Otros responsables

Fecha

02/2025

Editorial

Universidad Complutense de Madrid

Revista

Revista Matematica Complutense

Título del libro

Nombre del evento

Fecha del evento

Institución organizadora

ISSN

1139-1138

eISSN

ISBN

Idioma

Inglés

Tipo del evento

Clasificación temática

Resumen

We prove mixed inequalities for the Hardy–Littlewood maximal function Mρ ,σ , where ρ is a critical radius function and σ ≥ 0. We also exhibit and prove an extension of Cruz-Uribe,Martell and Pérez extrapolation result in Cruz-Uribe et al. (JMath IntMath Res Not 2005(30):1849–1871, 2005) to the setting of Muckenhoupt weights associated to a critical radius function ρ. This theorem allows us to give mixed inequalities for Schrödinger–Calderón–Zygmund operators, extending some previous estimates that we have already proved in Berra et al. (Potential Anal 60(1):253–283, 2024). Since we are dealing with u ∈ Aρ 1 and v ∈ Aρ ∞, the proof involves a quite subtle argument related with the original ideas from Sawyer Sawyer (Proc AmMath Soc 93(4):610–614, 1985).

Aprobación

Revisión

Complementado por

Referenciado por

Licencia Creative Commons

Excepto donde se indique lo contrario, la licencia de este ítem se describe como by-nc-sa